MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned to physio-control.A third-party service agent performed an initial evaluation of the customer's device and verified the reported issue.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Device not evaluated by manufacturer.
 
Event or Problem Description
The customer contacted physio-control to report that their device had illuminated its service led and would not complete its boot-up cycle.In this state, the device would not be able to provide therapy, if it were needed.
 
Additional Manufacturer Narrative
The customer declined advised repairs to their device.The device was returned to the customer without repair.The cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8641515
Report Number0003015876-2019-00913
Device Sequence Number2446173
Product Code MKJ
UDI-Device Identifier00883873813737
UDI-Public00883873813737
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1